Conti, Costanza and Gemignani, Luca and Romani, Lucia (2009) From symmetric subdivision masks of Hurwitz type to interpolatory subdivision masks. Linear Algebra and its Applications, 431 (10). pp. 1971-1987. ISSN 0024-3795
SUMMARY In this paper we present a general strategy to deduce a family of interpolatory masks from a symmetric Hurwitz non-interpolatory one. This brings back to a polynomial equation involving the symbol of the non-interpolatory scheme we start with. The solution of the polynomial equation here proposed, tailored for symmetric Hurwitz subdivision symbols, leads to an efficient procedure for the computation of the coefficients of the corresponding family of interpolatory masks. Several examples of interpolatory masks associated with classical approximating masks are given.
Repository staff only actions